Unconditionally converging polynomials on Banach spaces M González, JM Gutiérrez Mathematical Proceedings of the Cambridge Philosophical Society 117 (2), 321-331, 1995 | 41 | 1995 |
The Dunford–Pettis property on tensor products M González, JM Gutiérrez Mathematical Proceedings of the Cambridge Philosophical Society 131 (1), 185-192, 2001 | 36 | 2001 |
Extensions of multilinear operators and Banach space properties JM Gutiérrez, I Villanueva Proceedings of the Royal Society of Edinburgh Section A: Mathematics 133 (3 …, 2003 | 34 | 2003 |
Polynomial characterization of L∞-spaces R Cilia, M D'Anna, JM Gutiérrez Journal of mathematical analysis and applications 275 (2), 900-912, 2002 | 34 | 2002 |
Injective factorization of holomorphic mappings M González, J Gutiérrez Proceedings of the American Mathematical Society 127 (6), 1715-1721, 1999 | 32 | 1999 |
Weakly continuous functions on Banach spaces not containing 𝑙₁ JM Gutiérrez Proceedings of the American Mathematical Society 119 (1), 147-152, 1993 | 29 | 1993 |
Factorization of weakly continuous holomorphic mappings M González, JM Gutiérrez Studia Mathematica 118, 117-133, 1996 | 27 | 1996 |
Polynomials and geometry of Banach spaces JM Gutiérrez, JA Jaramillo, JLG Llavona Extracta Mathematicae 10, 79-114, 1995 | 24 | 1995 |
When every polynomial is unconditionally converging M González, JM Gutiérrez Archiv der Mathematik 63 (2), 145-151, 1994 | 20 | 1994 |
Dominated, diagonal polynomials on ℓ p spaces R Cilia, JM Gutiérrez Archiv der Mathematik 84, 421-431, 2005 | 19 | 2005 |
Composition operators between algebras of differentiable functions JM Gutiérrez, JG Llavona Transactions of the American Mathematical Society 338 (2), 769-782, 1993 | 19 | 1993 |
Gantmacher type theorems for holomorphic mappings M González, JM Gutiérrez Mathematische Nachrichten 186 (1), 131-145, 1997 | 18 | 1997 |
Weakly continuous mappings on Banach spaces with the Dunford-Pettis property M González, JM Gutiérrez Journal of mathematical analysis and applications 173 (2), 470-482, 1993 | 18 | 1993 |
The compact weak topology on a Banach space M González, JM Gutiérrez Proceedings of the Royal Society of Edinburgh Section A: Mathematics 120 (3 …, 1992 | 17 | 1992 |
Nuclear and integral polynomials R Cilia, JM Gutiérrez Journal of the Australian Mathematical Society 76 (2), 269-280, 2004 | 16 | 2004 |
Polynomials on banach spaces whose duals are isomorphic to ℓ1 (Γ) R Cilia, M D'Anna, JM Gutiérrez Bulletin of the Australian Mathematical Society 70 (1), 117-124, 2004 | 14 | 2004 |
Polynomials on Schreier's space M González, JM Gutiérrez The Rocky Mountain Journal of Mathematics 30, 571-585, 2000 | 13 | 2000 |
Polynomial characterization of Asplund spaces R Cilia, J Gutiérrez Bulletin of the Belgian Mathematical Society-Simon Stevin 12 (3), 393-400, 2005 | 12 | 2005 |
Polynomially continuous operators JM Gutiérrez, JG Llavona Israel Journal of Mathematics 102, 179-187, 1997 | 11 | 1997 |
Polynomial continuity on ℓ₁ M González, J Gutiérrez, J Llavona Proceedings of the American Mathematical Society 125 (5), 1349-1353, 1997 | 11 | 1997 |